| Model Number |
2307-87-004 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Metaglene positioner plate got stuck on the metaglene drill pin 2,5mm was surgery delayed due to the reported event? no.Action taken when event occurred? drilled on free hand.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.All available product photographs were reviewed.It is not possible to confirm the complaint by photo evidence.A physical test should be performed in order to confirm that the metaglene positioner plate is stuck on the metaglene drill pin 2,5mm.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.